# SDR USAA2011080100031

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04223
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VCE - FLT 715  VCE TO PHL.  ABOUT 10 MINUTES AFTER TAKEOFF, CREW RECEIVED "R ENG FUEL FILTER" EICAS INDICATION.  THE FLIGHT RETURNED TO FIELD VCE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED THE FUEL FILTER.  NO CONTAMINATION FOUND.  REPLACED THE FUEL FILTER AND FUEL FILTER DIFF PRESS SWITCH.
